# SDR UIEA2020020700204

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,453 hours, 23,246 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG ANALOG N2 EICAS STATUS MESSAGE DISPLAYED IN FLIGHT.( CLEARED STATUS MESSAGES. PERFORMED IDLE RUN IN ACCORDANCE WITH AMM 71-00-00. NO DEFECTS NOTED. ALL INDICATIONS OK.  )
